Advertisement

Investigational New Drugs

, Volume 28, Issue 2, pp 203–203 | Cite as

Erratum to: Severe respiratory symptoms to oxaliplatin infusion: a case report of delayed hypersensitivity reaction

  • Simona Potenza
  • Guglielmo Nasti
  • Alessandro Ottaiano
  • Amelia Filippelli
  • Francesco Rossi
  • Annalisa Capuano
Erratum
  • 401 Downloads

Erratum to: Invest New Drugs

DOI 10.1007/s10637-009-9250-8

The original version of this article unfortunately contained a mistake. The given name and last name of Alessandro Ottaiano was not listed correctly. The correct name is shown here.

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  • Simona Potenza
    • 1
  • Guglielmo Nasti
    • 2
  • Alessandro Ottaiano
    • 2
  • Amelia Filippelli
    • 1
  • Francesco Rossi
    • 1
  • Annalisa Capuano
    • 1
  1. 1.Section of Pharmacology “L. Donatelli”, Department of Experimental MedicineSecond University of NaplesNaplesItaly
  2. 2.Colorectal Department, ‘G. Pascale’ FoundationNational Cancer Institute of NaplesNaplesItaly

Personalised recommendations